| Catalog Number |
383312 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/11/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd saf-t-intima tubing was defective / damaged the following information was provided by the initial reporter: 1.Specific operation and use: on (b)(6) 2024, the patient in the department of infectious hepatology was given an indwelling needle in the left upper limb vein because intravenous infusion was needed for treatment, and on the morning of (b)(6) 2024, the nurse in the department found that there was a rupture and leakage in the clamp of the indwelling needle clamp before the infusion 2.Adverse events: leakage due to rupture of indwelling needle hose 3.Impact on the victim: no symptoms such as redness, swelling, heat and pain were observed at the patient's puncture opening, and no harm was caused for the time being.4.Treatment measures and results: the indwelling needle should be removed immediately, the puncture port should be disinfected after compression, and adverse events should be reported.
Event or Problem Description
No additional information.
Additional Manufacturer Narrative
A device history record review was completed by our quality engineer team for provided material number 383312 and lot number 2118822.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.There are quality controls currently in place to detect this type of defect during the production process.Further action has not been determined necessary at this time.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.